Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("JACOBSON DH")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 34

  • Page / 2
Export

Selection :

  • and

OPTIMAL STOCHASTIC LINEAR SYSTEMS WITH EXPONENTIAL PERFORMANCE CRITERIA AND THEIR RELATION TO DETERMINISTIC DIFFERENTIAL GAMESJACOBSON DH.1973; I.E.E.E. TRANS. AUTOMAT. CONTROL; U.S.A.; DA. 1973; VOL. 18; NO 2; PP. 124-131; BIBL. 1 REF.Serial Issue

ON THE OPTIMAL CONTROL OF SYSTEMS OF QUADRATIC AND BILINEAR DIFFERENTIAL EQUATIONS.JACOBSON DH.1975; IN: INT. FED. AUTOM. CONTROL. WORLD CONGR. 6. PROC.; BOSTON, CAMBRIDGE, MASS.; 1975; PITTSBURGH, PA.; INSTRUM. SOC. AM.; DA. 1975; VOL. 1; PP. 51.4.1-51.4.3; BIBL. 4 REF.Conference Paper

ON FUZZY GOALS AND MAXIMIZING DECISIONS IN STOCHASTIC OPTIMAL CONTROL.JACOBSON DH.1976; J. MATH. ANAL. APPL.; U.S.A.; DA. 1976; VOL. 55; NO 2; PP. 434-440; BIBL. 5 REF.Article

A GENERAL RESULT IN STOCHASTIC OPTIMAL CONTROL OF NONLINEAR DISCRETE-TIME SYSTEMS WITH QUADRATIC PERFORMANCE CRITERIA. = RESULTAT GENERAL SUR LA COMMANDE OPTIMALE STOCHASTIQUE DE SYSTEMES NON-LINEAIRES A CRITERE QUADRATIQUE EN TEMPS DISCRETJACOBSON DH.1974; J. MATH. ANAL. APPL.; U.S.A.; DA. 1974; VOL. 47; NO 1; PP. 153-161; BIBL. 5 REF.Article

EXTENSIONS OF LINEAR-QUADRATIC CONTROL, OPTIMIZATION AND MATRIX THEORY.JACOBSON DH.1977; MATH. SCI. ENGNG; U.S.A.; DA. 1977; VOL. 133; PP. (237P.); BIBL. DISSEM.; ISBN 0123787505Serial Issue

ON VALUES AND STRATEGIES FOR INFINITE-TIME LINEAR QUADRATIC GAMES.JACOBSON DH.1977; I.E.E.E. TRANS. AUTOMAT. CONTROL; U.S.A.; DA. 1977; VOL. 22; NO 3; PP. 490-491; BIBL. 3 REF.Article

ON THE REACHABLE SETS IN LINEAR SYSTEMSPACHTER M; JACOBSON DH.1979; APPL. MATH. OPTIMIZ.; DEU; DA. 1979; VOL. 5; NO 1; PP. 83-86; BIBL. 4 REF.Article

A DISCRETIZATION OF THE COST FUNCTIONAL IN LINEAR-QUADRATIC OPTIMAL CONTROLPACHTER M; JACOBSON DH.1979; INTERNATION. J. CONTROL; GBR; DA. 1979; VOL. 30; NO 2; PP. 339-361; BIBL. 17 REF.Article

OPTIMAL CONTROL LAWS FOR A CLASS OF CONSTRAINED LINEAR-QUADRATIC PROBLEMSMARTIN DH; JACOBSON DH.1979; AUTOMATICA; GBR; DA. 1979; VOL. 15; NO 4; PP. 431-440; BIBL. 17 REF.Article

CONTROL WITH CONIC CONTROL CONSTRAINT SET.PACHTER M; JACOBSON DH.1978; J. OPTIMIZ. THEORY APPL.; USA; DA. 1978; VOL. 25; NO 1; PP. 117-123; BIBL. 3 REF.Article

A NEWTON TYPE CURVILINEAR SEARCH METHOD FOR OPTIMIZATION.BOTSARIS CA; JACOBSON DH.1976; J. MATH. ANAL. APPL.; U.S.A.; DA. 1976; VOL. 54; NO 1; PP. 217-229; BIBL. 9 REF.Article

OBSERVABILITY WITH A CONIC OBSERVATION SETPACHTER M; JACOBSON DH.1979; I.E.E.E. TRANS. AUTOMAT. CONTROL; USA; DA. 1979; VOL. 24; NO 4; PP. 632-633; BIBL. 7 REF.Article

TWISK 24. EXPLICIT SOLUTIONS, ESCAPE TIMES AND RICCATI THEORY FOR A CLASS OF CONIC-CONSTRAINED LINEAR-QUADRATIC CONTROL SYSTEMSMARTIN DH; JACOBSON DH.1978; NATL RES. INST. MATH. SCI., TECH. REP., TWISK; ZAF; DA. 1978; NO 24; PP. 1-41; BIBL. 16 REF.Serial Issue

TWISK 49. MINIMUM LP-NORM CONTROLS FOR TIME-VARYING LINEAR DYNAMIC SYSTEMSJACOBSON DH; PACHTER M.1978; NATL RES. INST. MATH. SCI., TECH. REP., TWISK; ZAF; DA. 1978; NO 49; PP. 1-9; BIBL. 3 REF.Article

THE STABILITY OF PLANAR DYNAMICAL SYSTEMS LINEAR-IN-CONESPACHTER M; JACOBSON DH.1980; N.R.I.M.S. TECH. REP., TWISK; ZAF; DA. 1980; NO 137; 13 P.; BIBL. 3 REF.Serial Issue

THE EFFECT OF DATA GRID SIZE ON CERTAIN INTERPOLATION METHODS FOR UNCONSTRAINED FUNCTION MINIMIZATION.JUDELMAN M; JACOBSON DH.1977; COMPUTERS MATH. APPL.; G.B.; DA. 1977; VOL. 3; NO 3; PP. 175-182; BIBL. 8 REF.Article

A MODIFIED HOMOGENEOUS ALGORITHM FOR FUNCTION MINIMIZATION.JACOBSON DH; PELS LM.1974; J. MATH. ANAL. APPL.; U.S.A.; DA. 1974; VOL. 46; NO 2; PP. 533-541; BIBL. 5 REF.Article

COPOSITIVE MATRICES AND DEFINITENESS OF QUADRATIC FORMS SUBJECT TO HOMOGENEOUS LINEAR INEQUALITY CONSTRAINTSMARTIN DH; JACOBSON DH.1981; LINEAR ALGEBRA & APPL.; ISSN 0024-3795; USA; DA. 1981; VOL. 35; PP. 227-258; BIBL. 21 REF.Article

THE STABILITY OF PLANAR DYNAMICAL SYSTEMS LINEAR-IN-CONES = LA STABILITE DES SYSTEMES DYNAMIQUES PLANS LINEAIRES DANS LES CONESPACHTER M; JACOBSON DH.1981; IEEE TRANS. AUTOMAT. CONTROL.; ISSN 0018-9286; USA; DA. 1981; VOL. 26; NO 2; PP. 587-590; BIBL. 3 REF.Article

MINIMIZING AN ARBITRARY FUNCTION SUBJECT TO CONVEX CONSTRAINTSZLOBEC S; JACOBSON DH.1979; NATL. RES. INST. MATH. SCI., TECH. REP., TWISK; ZAF; DA. 1979; NO 93; 24 P.; BIBL. 21 REF.Serial Issue

FURTHER STUDIES OF HUMAN LOCOMOTION: POSTURAL STABILITY AND CONTROL = ETUDES DE LA LOCOMOTION HUMAINE: STABILITE POSTURALE ET CONTROLECHOW CK; JACOBSON DH.1972; MATH. BIOSCI; U.S.A.; DA. 1972; VOL. 15; NO 1-2; PP. 93-108; BIBL. 14REF.Serial Issue

STABILIZATION WITH CONIC CONTROL CONSTRAINT SETPACHTER M; JACOBSON DH.1979; INTERNATION. J. CONTROL; GBR; DA. 1979; VOL. 29; NO 1; PP. 125-132; BIBL. 3 REF.Article

STRUCTURE THEOREMS AND FINITE TESTS FOR CONDITIONALLY DEFINITE QUADRATIC FORMSMARTIN DH; JACOBSON DH.1979; SOUTH AFRICAN SYMPOSIUM ON NUMERICAL MATHEMATICS. 5/1979/DURBAN; ZAF; DURBAN: COMPUTER SCIENCE DEPARTMENT, UNIVERSITY OF NATAL; DA. 1979; PP. 25-30; BIBL. 9 REF.Conference Paper

TWISK 59. OBSERVABILITY WITH CONIC OBSERVATION SETPACHTER M; JACOBSON DH.1979; NATL RES. INST. MATH. SCI., TECH. REP., TWISK; ZAF; DA. 1979; NO 59; PP. 1-7; BIBL. 7 REF.Serial Issue

TWISK 21: A DISCRETIZATION PROCEDURE FOR THE SOLUTION OF CERTAIN OPTIMAL CONTROL PROBLEMSPACHTER M; JACOBSON DH.1978; NATL RES. INST. MATH. SCI., TECH. REP., TWISK; ZAF; DA. 1978; NO 21; 48 P.; BIBL. 2 P.Serial Issue

  • Page / 2